# SDR V2JA201209100002

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N146SL
- Make and model: Piagio P180
- Aircraft serial: 1091
- Aircraft time: 8,476 hours, 6,420 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

AFTER DEPARTURE LANDING GEAR PARTIALLY RETRACTED AND HYD PUMP FAILED, RAN THE EMERGENCY CHECKLIST.  CHECKLIST REQUIRED THE GEAR TO BE PUMPED DOWN. THREE GREEN AND RETURNED TO DEPARTURE.  NORMAL TOUCHDOWN.  HYDRAULIC PUMP FAILURE CONTRIBUTED TO THE INABILITY TO MAINTAIN DIRECTIONAL CONTROL AND BRAKING AT THE END OF THE ROLL OUT.   HYD SYSTEM CIRCUIT BREAKER RESET AND SYS OP NORMAL.
